MAUDE Adverse Event Report: Respironics, Inc. Trilogy Evo; Ventilator, Continuous, Facility Use

Respironics, Inc. Trilogy Evo; Ventilator, Continuous, Facility Use
Model Number IN2110X15B
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
A trilogy evo device was returned to a third-party service center for service.No medical intervention was specified.The device was not reported to be in clinical use.During the evaluation, the error log was downloaded and reviewed.An e0384 (evt_press_sensor_mismatch) error was identified.The air pathway was inspected for environmental debris and contamination; none was found.The evaluation did not identify a specific cause for the e0384 error.The device subsequently passed performance verification following service.Additionally, the evaluation of the device data identified unrelated error codes.These error codes are consistent with normal device operation and expected use conditions and are not considered reportable under medical device reporting requirements.No evidence was identified to suggest that these error codes contributed to or caused the reported event.Preventive maintenance components, including the particulate filter, inlet foam filter, and muffler, were replaced as part of the four-year service.A missing filter cover was also identified during external inspection and replaced.Should further investigation provide new information that impacts the outcome of the investigation or the associated medical device reporting, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
During the evaluation, the error log was downloaded and reviewed.An e0384 (evt_press_sensor_mismatch) error was identified.The air pathway was inspected for environmental debris and contamination; none was found.The evaluation did not identify a specific cause for the e0384 error.The device subsequently passed performance verification following service.Additionally, the evaluation of the device data identified unrelated error codes.These error codes are consistent with normal device operation and expected use conditions and are not considered reportable under medical device reporting requirements.No evidence was identified to suggest that these error codes contributed to or caused the reported event.Preventive maintenance components, including the particulate filter, inlet foam filter, and muffler, were replaced as part of the four-year service.A missing filter cover was also identified during external inspection and replaced.Should further investigation provide new information that impacts the outcome of the investigation or the associated medical device reporting, a supplemental report will be submitted accordingly.Dhr review was performed for the complaint device sn.Review confirms that the device met the final acceptance criteria and was released for final distribution.

Brand Name
Trilogy Evo
Common Device Name
Ventilator, Continuous, Facility Use
Manufacturer (Section D)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
+1(724)733-0200
MDR Report Key50948383
Report Number2518422-2026-046663
Device Sequence Number10348756
Product Code CBK
UDI-Device Identifier00606959051959
UDI-Public(01)00606959051959
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIN2110X15B
Device Catalogue NumberIN2110X15B
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown